U.S. doctors online nowAsk doctors free
United Kingdom
A female asked:

i am having a trapezeictomy tomorrow does omeprazole help with nausea afterwards as its only an hours op?

2 doctor answers2 doctors weighed in
Dr. Howard Brown
Gastroenterology 26 years experience
Post op nausea: Omeprazole doesnot help with postop nausea. Your surgeon could give youZofran for nausea if necessary
Dr. John Chiu
Allergy and Immunology 57 years experience
No: Omeprazole suppresses acid production and would not affect your nausea. It is best to consult your doctor about any drug you plan to take. I am sure he has dealt with this type of problem hundreds of times.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

Could prenatal vitamins be causing nausea?

2 doctor answers4 doctors weighed in
Dr. Neeoo Chin
Fertility Medicine 40 years experience
Yes: Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.
A 24-year-old member asked:

Can prenatal vitamins cause nausea?

3 doctor answers8 doctors weighed in
Dr. Mila McManus
Family Medicine 21 years experience
Yes: Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.
CA
A 35-year-old member asked:

Is there a cure for dizziness and nausea besides ginger?

2 doctor answers4 doctors weighed in
Dr. Anifat Balogun
ENT and Head and Neck Surgery 29 years experience
Nausea & Dizziness: If you are chronically dizzy and nauseous, please see your primary physician for evaluation to determine the cause.
A 38-year-old member asked:

How can I deal with the dizziness and nausea that occurs after hemodialysis?

2 doctor answers3 doctors weighed in
Dr. Kevin Griffiths
Specializes in Nephrology and Dialysis
Less fluid removal: When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment. You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment.
CA
A 33-year-old member asked:

If one ADHD med causes bad side effects for my child (nausea), is it likely that all of the other types will as well?

2 doctor answers9 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
No: One adhd medicine can very well cause a side effect that another one does not. It's an individual thing; one child does very well on methylphenidate and has a problem with amphetamine salts. A second child is just the opposite. A third needs something else entirely. The key is for you and your doctor to work together to find what works best for your child.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.